Differential Equations

, Volume 39, Issue 8, pp 1106–1112

On the Construction of a Continuous Reconstruction Operation in the Complete Identification Problem for Linear Stationary Delay Systems

Authors

  • S. A. Minyuk
    • Grodno State University
    • Belarus National Technical University
  • A. V. Metel'skii
    • Grodno State University
    • Belarus National Technical University
Article

DOI: 10.1023/B:DIEQ.0000011283.64085.b5

Cite this article as:
Minyuk, S.A. & Metel'skii, A.V. Differential Equations (2003) 39: 1106. doi:10.1023/B:DIEQ.0000011283.64085.b5
  • 25 Views

Copyright information

© MAIK “Nauka/Interperiodica” 2003